Rationalization of Hopf G-Spaces..

Georgia Visnjic Triantafillou

Mathematische Zeitschrift (1983)

  • Volume: 182, page 485-500
  • ISSN: 0025-5874; 1432-1823

How to cite


Triantafillou, Georgia Visnjic. "Rationalization of Hopf G-Spaces..." Mathematische Zeitschrift 182 (1983): 485-500. <http://eudml.org/doc/173298>.

author = {Triantafillou, Georgia Visnjic},
journal = {Mathematische Zeitschrift},
keywords = {Hopf G-spaces; G-Eilenberg-MacLane spaces; K-invariants; equivariant multiplication},
pages = {485-500},
title = {Rationalization of Hopf G-Spaces..},
url = {http://eudml.org/doc/173298},
volume = {182},
year = {1983},

AU - Triantafillou, Georgia Visnjic
TI - Rationalization of Hopf G-Spaces..
JO - Mathematische Zeitschrift
PY - 1983
VL - 182
SP - 485
EP - 500
KW - Hopf G-spaces; G-Eilenberg-MacLane spaces; K-invariants; equivariant multiplication
UR - http://eudml.org/doc/173298
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.